# SDR ASAA2018112177027

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,147 hours, 13,248 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC10786
- Condition: Faulted
- Location: Apu
- Part time: 2,818 hours, 5,015 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON APU START. GROUNDED - YES. ACCOMPLISHED APU BITE PROCEDURE PER B737-800 FIM 49-60 TASK 801, FAULT CODE 49-41011 NO FLAME SHUTDOWN AND FAULT CODE 49-31161 FCU RESOLVER CIRCUIT SHORT.  APU INITIALLY ROTATES ON START.  CONFIRMED GOOD IGNITION BUT ONLY 5 PSI FUEL FLOW. REMOVED AND REPLACED APU FCU PER B737-800 AMM 49-11-11 AND REMOVED AND REPLACED APU LUBE MODULE IAW AMM 49-31-11.  OPS AND LEAK CHECKED GOOD.
